# SDR A6WA200340044

- Difficulty date: December 20, 2002
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Engine: Ge CF34*
- System (JASC): 2420 · AC Generation System
- Part: Adg
- Part number: 761339D
- Part serial: 0611
- Condition: Failed
- Location: Electrical
- Part time: 2,966 hours, 2,324 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE CHECK REQUIRED FOR INFLIGHT ADG DEPLOYMENT FUNCTION.  ADG TEST FAILED.  REMOVED AND REPLACED ADG, (S/N OFF: 0611, S/N ON: 0238) TEST FLIGHT OF ADG TEST SATISFACTORY.  ADG COMPONENT REPAIR SHOP TEAR-DOWN FINDINGS, NO FAULT FOUND (NFF).
